# SDR MALA010605

- Difficulty date: July 27, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Stuck
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

During Flight # 2807, Cargo Door Warning light coming on after Takeoff.  Air return to MSP.  Maintenance found switch 7DD stuck at close position due to wrong adjustment re-adjusted switch 7DD and 19DD IAW SF340 MM Chap 52-70-15-4.  All checks good.
